Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 182, NWS Kansas City, MO

October 14, 2014Platte County, Missouri

NWS Kansas City, MO issued this river flood warning at Oct 14, 2014, 7:50 AM CDT for Platte County, Missouri. It took effect at Oct 15, 2014, 5:17 PM CDT. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Oct 14, 2014, 7:50 AM CDT (12:50 UTC)
In effect from
Oct 15, 2014, 5:17 PM CDT
Expired
Oct 18, 2014, 3:05 PM CDT
In force
70 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 75 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Platte River near Platte City (PLCM7).

Action stage
17 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WGUS43 KEAX 141250
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
750 AM CDT TUE OCT 14 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Platte River near Agency affecting Buchanan County.
  Platte River At Sharps Station affecting Platte County.
  Platte River near Platte City affecting Platte County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC021-151250-
/O.NEW.KEAX.FL.W.0180.141014T1940Z-141017T1042Z/
/AGYM7.1.ER.141014T1940Z.141015T1800Z.141016T1042Z.NO/
750 AM CDT TUE OCT 14 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Platte River near Agency.
* from this afternoon to late Thursday night.
* At  7:30 AM Tuesday the stage was 17.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 22.6 feet by early Wednesday afternoon. The river will
  fall below flood stage by Thursday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   17.1   Tue 07 AM   22.6 early Wednesday aft
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-151249-
/O.NEW.KEAX.FL.W.0181.141016T0300Z-141018T0936Z/
/SSTM7.1.ER.141016T0300Z.141017T0000Z.141017T0936Z.NO/
750 AM CDT TUE OCT 14 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Platte River At Sharps Station.
* from Wednesday evening to late Friday night.
* At  7:30 AM Tuesday the stage was 18.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday before midnight and 
  continue to rise to near 26.5 feet by Thursday evening. The river 
  will fall below flood stage by Friday morning.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   18.2   Tue 07 AM   26.5 Thursday evening
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-151249-
/O.NEW.KEAX.FL.W.0182.141015T2217Z-141018T2005Z/
/PLCM7.1.ER.141015T2217Z.141017T0600Z.141017T2005Z.UU/
750 AM CDT TUE OCT 14 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Platte River near Platte City.
* from Wednesday afternoon to Saturday afternoon.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.5 
  feet early Friday morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   Not Available      22.5 early Friday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
 

$$
1 follow-up statement
716 
WGUS83 KEAX 150204
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
904 PM CDT TUE OCT 14 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Crooked River near Richmond affecting Ray County.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

  Platte River near Agency affecting Buchanan County.

  Petite Saline Creek near Boonville affecting Cooper County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

  Wakenda Creek at Carrollton affecting Carroll County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-160204-
/O.EXT.KEAX.FL.W.0171.000000T0000Z-141016T0358Z/
/BLRM7.2.ER.141013T2136Z.141014T1115Z.141015T0358Z.UU/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Wednesday evening.
* At  8:00 PM Tuesday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.9   Tue 08 PM   19.4 early Wednesday 
morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-160204-
/O.EXT.KEAX.FL.W.0173.000000T0000Z-141016T1308Z/
/VLYM7.2.ER.141013T2127Z.141014T1830Z.141015T1308Z.NO/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Thursday morning.
* At  8:00 PM Tuesday the stage was 25.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   25.8   Tue 08 PM   24.4 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-160204-
/O.EXT.KEAX.FL.W.0172.000000T0000Z-141017T1952Z/
/BLVM7.1.ER.141014T1542Z.141016T0000Z.141016T1952Z.NO/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Friday afternoon.
* At  8:45 PM Tuesday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.9 feet by 
  Wednesday evening. The river will fall below flood stage early 
  Thursday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.2   Tue 09 PM   25.9 Wednesday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC177-160203-
/O.EXT.KEAX.FL.W.0170.000000T0000Z-141017T0611Z/
/RICM7.2.ER.141014T0040Z.141015T1200Z.141016T0611Z.NO/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Crooked River near Richmond.
* until late Thursday night.
* At  8:30 PM Tuesday the stage was 24.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.0 feet by 
  Wednesday morning. The river will fall below flood stage early 
  Thursday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   24.1   Tue 08 PM   25.0 Wednesday morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC115-117-160203-
/O.EXT.KEAX.FL.W.0177.000000T0000Z-141017T0140Z/
/CHZM7.1.ER.141014T1209Z.141015T0600Z.141016T0140Z.NO/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Grand River near Chillicothe.
* until Thursday evening.
* At  8:45 PM Tuesday the stage was 27.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.9 feet by 
  early Wednesday morning. The river will fall below flood stage 
  Wednesday evening.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   27.6   Tue 09 PM   27.9 early Wednesday 
morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-160203-
/O.EXT.KEAX.FL.W.0178.000000T0000Z-141018T1200Z/
/SNZM7.2.ER.141014T1225Z.141015T1800Z.141017T1200Z.NO/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Grand River near Sumner.
* until Saturday morning.
* At  8:45 PM Tuesday the stage was 32.5 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.5 feet by 
  early Wednesday afternoon. The river will fall below flood stage 
  Friday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   32.5   Tue 09 PM   33.5 early Wednesday 
afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC021-160203-
/O.EXT.KEAX.FL.W.0180.000000T0000Z-141016T2024Z/
/AGYM7.1.ER.141014T2305Z.141015T1200Z.141015T2024Z.NO/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Platte River near Agency.
* until Thursday afternoon.
* At  8:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  Wednesday morning. The river will fall below flood stage Wednesday 
  afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   20.2   Tue 08 PM   20.5 Wednesday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-150234-
/O.CAN.KEAX.FL.W.0181.000000T0000Z-141018T0936Z/
/SSTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 PM CDT TUE OCT 14 2014

The Flood Warning is cancelled for
  The Platte River At Sharps Station.
* At  8:30 PM Tuesday the stage was 21.6 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  25.0 feet early Thursday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   21.6   Tue 08 PM   25.0 early Thursday morning
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-150234-
/O.CAN.KEAX.FL.W.0182.000000T0000Z-141018T2005Z/
/PLCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
904 PM CDT TUE OCT 14 2014

The Flood Warning is cancelled for
  The Platte River near Platte City.
* At  8:22 AM Tuesday the stage was 12.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  19.2 feet early Thursday afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   12.3   Tue 08 AM   19.2 early Thursday 
afternoon
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

MOC053-160203-
/O.EXT.KEAX.FL.W.0169.000000T0000Z-141016T1527Z/
/BONM7.2.ER.141013T1653Z.141014T2115Z.141015T1527Z.UU/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Thursday morning.
* At  8:30 PM Tuesday the stage was 19.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Wednesday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.5   Tue 08 PM   19.3 early Wednesday 
morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-160203-
/O.EXT.KEAX.FL.W.0174.000000T0000Z-141016T1748Z/
/URHM7.2.ER.141014T0031Z.141015T0600Z.141015T1748Z.UU/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The South Grand River at Urich.
* until Thursday afternoon.
* At  8:15 PM Tuesday the stage was 27.7 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.7 feet by 
  early Wednesday morning. The river will fall below flood stage 
  early Wednesday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.7   Tue 08 PM   27.7 early Wednesday 
morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

MOC033-160203-
/O.EXT.KEAX.FL.W.0176.000000T0000Z-141017T0207Z/
/CAXM7.1.ER.141014T0720Z.141015T1200Z.141016T0207Z.UU/
904 PM CDT TUE OCT 14 2014

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Thursday evening.
* At  8:00 PM Tuesday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by 
  Wednesday morning. The river will fall below flood stage Wednesday 
  before midnight.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   17.7   Tue 08 PM   18.5 Wednesday morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 14, 5:33 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Oct 14, 5:33 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT Tue Oct 14 2014

.DISCUSSION...
Issued at 323 AM CDT TUE OCT 14 2014

The powerful storm system that brought prolonged moderate rainfall
to the area Monday will continue to have an influence on the region
today and tonight as it slowly pulls away to the east. The most
noticeable effect will be the continued strong and gusty
northwesterly winds.  With a tight surface pressure gradient over
the forecast area due to a ~996mb surface low over northeastern
Missouri and a ~1020+mb area of high pressure over the high Plains.
Winds aloft are also very strong with VWP showing 50 to 60 KT winds
in the 250 meter to 1000 meter AGL layer. While the area is clearly
well mixed, think that there could be a period of stronger gusts
after sunrise and as the clouds slowly erode due to deeper mixing.
Not confident these will hit wind advisory levels but wind gusts
around 40 mph are expected.

The other remaining effect of the upper storm system will be for
light rain to continue to wrap around the system. This will slowly
move east with time and think that by this evening any remaining
precipitation will have exited the forecast area. Precipitation
amounts will be light, perhaps a trace to a hundredth over the
western portions of the forecast area, and as much as a quarter of
an inch over northeastern Missouri.

With clouds and precipitation lingering longer over the eastern
third of the forecast area, temperatures likely will not go far from
their overnight lows. Highs in the east should be in the low to mid
50s while over the western forecast area highs in the 60s are
expected.

After this storm exits to the east, we'll see dry weather with
temperatures closer to normal through the end of the week. The next
chance for precipitation may come Sunday into Monday. The area will
be under the influence of northwesterly flow and models continue to
show a stronger wave moving through the flow early next week.
Forcing from this upper wave and its associated cold front may be
enough bring rain back to the area. Confidence is not especially
high regarding this as there are timing and intensity differences in
the models. For now, have continued to just mention slight chance
PoPs for the Sunday to Monday time frame over mainly the southern
half of the forecast area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 533 AM CDT TUE OCT 14 2014

Non-alternate MVFR ceilings will continue to lift through the morning
hours giving way to VFR conditions at terminals late this morning.
The bigger concern will be from strong and gusty northwesterly winds.
Winds may gust as high as 30 to 35 kts later this morning through
this afternoon. Winds will diminish early this evening.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...CDB
AVIATION...CDB
Hazardous weather outlook, Oct 14, 3:51 AM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 AM CDT TUE OCT 14 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-150900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
351 AM CDT TUE OCT 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG NORTHWEST WINDS WILL PREVAIL OVER THE REGION TODAY BEHIND A
 DEPARTING STORM SYSTEM. GUSTS MAY REACH 40 MPH BEFORE WINDS BEGIN
 TO WEAKEN BY LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:42 PM CDTRiver Flood WarningEAXCooper29 hr
Oct 13, 7:47 PM CDTRiver Flood WarningEAXCarroll56 hr
Oct 13, 8:21 PM CDTRiver Flood WarningEAXLinn, Livingston68 hr
Oct 13, 8:21 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Oct 14, 7:50 AM CDTRiver Flood WarningEAXBuchanan70 hr
Oct 14, 7:50 AM CDTRiver Flood WarningEAXPlatte4 days

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.